# SDR AALA20001213

- Difficulty date: July 22, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

SFO - FLT 39 - DURING TAKEOFF, IN EXCESS OF 100 KNOTS, THE NR 2 ENGINE FAIL LIGHT ILLUMINATED, REJECTED TAKEOFF, ENGINE NR 2 FLAMED OUT AFTER CLEARING THE RUNWAY.  REMOVED AND REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
